# SDR UIEA2022021400104

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 84,612 hours, 12,561 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SUPERNUMERARY OXYGEN MASK INOP( TRANSFERRED TO MDDR #161209 PER MEL 35-11-02-03A, CAT C. DUE: 23FEB22. PLACARDS INSTALLED. MCC ADVISED.  /  DISP: TS@ 1003Z.  /   REMOVED AND REPLACED O2 MASK IAW AMM 35-11-51. OPS CHECK GOOD IAW AMM 35-11-00. THIS CLEARS MDDR 161209.  )
